| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -13.00/+3.0/094 (sphere/cylinder/axis), in the patients right eye (od), on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to low vaulting and lens rotation.The problem was resolved.
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk h6 - device code: 1494 - this lens model is contraindicated for patients with age less than that of 21 years.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned in a microcentrifuge vial, with moisture on product.Visual inspection found no visible damage to the lens.There were fibers on the lens surface.Dimensional verification was performed and the lens was found to be in specification.Claim # (b)(4).